MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6) displayed a user advisory (ua) 02 (compression tracking error) message was confirmed in the archive data but was not confirmed during functional testing.Visual inspection of the returned autopulse platform showed no physical damage.The archive data review showed multiple ua02 advisory messages around the reported event date, confirming the reported complaint.Based on the archive data, the ua02 advisor messages were cleared.User advisory is normally a clearable error message and is designed into the platform to alert the operator that autopulse has detected one of several conditions.Per the battery hangtag - advisory codes description and action, user advisory 02 is an indication that autopulse® has detected a change in lifeband tension.This advisory can happen when the patient or lifeband is out of position, or if the lifeband is opened during active operation.The recommended actions to take for this type of user advisory are: ensure that the lifeband is properly closed.Pull up completely on the lifeband, ensure that both the patient and the band are properly aligned, and press restart.The autopulse platform passed the preliminary functional testing without fault or error, and the customer's reported complaint of ua02 was not replicated.Following service, a brake gap inspection was performed and verified the brake gap was within the specification.A load cell characterization test was performed and confirmed that both cell modules were functioning within the specification.The autopulse platform was subjected to a final run-in test using the 95% large resuscitation test fixture (lrtf) with known good test batteries without any fault or error.
 
Event or Problem Description
As reported, the autopulse platform (sn (b)(6) displayed a user advisory (ua) 02 (compression tracking error) error message.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19967176
Report Number3010617000-2024-00651
Device Sequence Number8941649
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown